# SDR ABXA9900578

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412159
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FORWARD ENTRY DOOR PAN CRACKED.  REPLACED DOOR PAN SEGMENT IAW DC9 SRM 51-30-2.
